# SDR WX0A2020080373544

- Difficulty date: August 3, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N238NV
- Make and model: Airbus A320-214
- Aircraft serial: 2133
- Aircraft time: 57,580 hours, 21,585 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING EMERGENCY CALL WAS CONTINUOUS UNTIL PLANE SHUTDOWN.   PERFORMED TSM 23-73-00-810-955-A 4B(3).  R & R PUSH BUTTON SWITCH (3WP) FOR EVAC COMMAND IAW ASM 25-63-01. PERFORMED BITE TEST OF SIDS IAW 23-73-00-740-005-A. NO FAULTS NOTED AT THIS TIME. MONITOR A/C DURING SUBSEQUENT FLIGHT.
